I never had any symptoms. I just had a health checkup done last year and it showed that i had a little bit high sugars. After that i have been on treatment until last month, after that there was no need for tablets. The doctor said to do diet control, but get sugars checked evry month. So I am due for a check next week.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
soles of my feet constantly feel bruised. for two weeks now. never happened before. am on my feet alot at work but like i said this has never happened before. could it be my shoes? is this a diabetes symptom? I am 5 8 205. age 32. no serious medical history just broken bones but some diabetes in family history
Hey I m asking about Diabetic coma, my sister in it from 20 days and still now did t wake up from it I m afraid about that, is there risk for her ? Are there people like it happened to them? She have 16 years old and diabetic type 1 -low blood sugar-
Ever since I missed 2 weeks of my diabetic medication, Metformin 500 mg. I have had diabetic diarrhea and treated it with Pedialyte ever since now I have diabetic constipation, but stool is as soft as diarrhea and the worst of the worst neuropathic pain to the right arm, hands and fingers, the right leg, feet and toes too severe. Visited ER 2 times now because of this severe pain. But I d like to know what could the following be with the constipation symptoms: too frequent feels like there is something blocking the passage of the stool I believe the stool maybe putting pressure on my bladder which gives me frequent urination. Treatments Ive done: Suppositories over a long period of time Tums Oils Stool Softner Omeprazole Treatments I ve yet to consider: Barium enema Colon Cleansing Your help is appreciated.
I am a male and I have diabetes.I am 64 years old, height 5 10 , weight 210 Ilb. Urinate about approximately every 2 hours or less during the day, I am not circumcised.Pressure/very ticklish/ pain feeling at the tip of the penis before urination.. Ticklish sensation when I stand up and move around and the urge to urinate.I took Bactrim for 10 days and the pain is much less. I finished antibiotic yesterday. I do not have pain on my upper or lower stomach. Sometimes in the night my urine flow is slower and little more pain. Can any you suggest what kind of UTI i have. Thank you
Hello, I have a question regarding insulin resistance and dehydration. I m a Type 1 Insulin Dependent diabetic. Have been for nearly 16 years. My HA1c was last 4.9% so I keep my numbers extremely regulated. Anyways to the question, can severe dehydration lead to insulin resistance? I have some idea of the physiology but I want to understand it thoroughly. Let me give you the story first so you can maybe give me the walk through of it all especially the dehydration and insulin resistance. So after heavy drinking ( not something I do often at all....) , 6-7 hours of hard alcoholic drinks and no water during this time. I went to sleep woke up the next morning feeling very thirsty, it d been about 18 hours since I had a sip of water. So I drank some, and became nauseous. My sugars kept rising, initially was 192, ended up at 425 before I had to call 911. I was not holding down water.. my glucose was rising, I was taking massive amounts of insulin, somewhere in the 80-100 units of Humalog range. I take ~60 units in a day and this was in a matter of 12 hours probably. And my numbers did not drop. My question is why and whats the physiology behind the insulin not working? Something with the dehydration but Im not quite understand it. Please answer this if you can. Oh and I was not consuming food during this time so the glucose rise was not from carbohydrates. WWW.WWWW.WW
hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.